# SDR ASAA0540181

- Difficulty date: March 16, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 6546486131
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND LEFT INBOARD TRAILING EDGE FLAP HAS SEVERAL DENTS.  REMOVED DAMAGE FABRICATED AND INSTALLED REPAIR DOUBLER IAW B737 SRM 51-70-10 PAGE 8.  (M)
